Couldn't find what you looking for?

TRY OUR SEARCH!

I received my second Depo Provera shot on September 18, 2006. I had intercourse with my boyfriend two weeks before that and began bleeding. I called my doctor and asked her and she said this was normal. So I continued bleeding until I got the second shot. Since then, I have worried about being pregnant. I have symptoms such as massive headaches, frequent urination, fatigue, mood swings, and constipation. I feel like I look like I am getting fat, but I havent gained weight and my pants all fit the same. Also, I was having intercourse yesterday and started bleeding again. Can anyone tell me what causes that and if you think I could be pregnant? Also, if I had been pregnant before the shot, could it have hurt the baby when I received it? (I am 18 if that is important info) PLEASE respond ASAP.

Loading...

i'm going throw the same thing except i haven't bled the whole time.
Reply

Loading...

Im going thru the same thing too except im didnt bleed the whole time.. Somebody leave an answer cuz i need to know too
Reply

Loading...

Your probably not pregnant. The shot releases hormones throught the 12 weeks in it in your body. Therefor avoiding pregnancy. The shot prevents ovulation & thickens the lining of your womb, making it extremely difficult to fall pregnant. Also a little something extra for you to bear in mind. Doctors say it can take up to 18 months for your cycles to get back to normal after discontinuing the shot, so the chances anything happened inbetween shots will be next to none. If you still have any doubts contact you GP.
Reply

Loading...

My daughter was on depo shot for 3 years. She never had break through bleeding. She changed doctors due to insurance change. The new doc put her on a different dosage. She had 2 miscarriges. The first one was overlooked by the doctor as heavy break through bleeding (she had severe pain and blot clots). The second one was even worse. She ended up in the hospital. The fetus was estimated to be 4 1/2 months and she was a gestational diabetic (which explained the large amount of weight gain). I kept trying to tell her she was pregnant. Her belly was big, round, and hard. Her breast were huge, and she even started getting small stretch marks on her rear end. She never showed signs of pregnancy other than the above. The doc kept reassuring her there was no way she was pregnant and didn't do anything about it. After the second misscarrige they said she can safely assume the first situation was a miscarrige as well (all things were the same but not as severe). Of course they gave her the "when a miscarrige happens it's because something is wrong with the fetus or pregnancy" talk. Needless to say, they took her off the depo shot and put her on birth control pills. She was on the pill for a year when her and hubby decided to have a baby. Almost 2 years later, no pregnancy! The fertility specialist is hesitant to help because she was able to conceive before. I think when doctors tell you it can't happen they mean in general. There are those rare cases out there that go against the odds. I just wonder if the doctor would have listened and did something about it (like not giving her more shots) would it of turned out different then or even now that she is having such a hard time conceiving. One thing is for sure. It breaks my heart to see "my baby" go through this.
Reply

Loading...

before i took the depo shot. i had already had so many pregnancy symptoms. i told my doctor and she gave me a test and it said negative. i know my body though. my mom was making me get the shot so i had no choice. now since the shot i still feel even more pregnant. if i am i would be seven weeks. i have spotted brown and pink blood when i have wiped. i urinate so much i now have to wake up just to pee. i never have! and i have these weird stretching pains on my left side and fluttering feelings on my right. headaches tiredness. before the shot i was bloated, tired, breast tenderness, constipated, gas, just all around my body feels/felt different. i found out that depo provera causes low hcg hormone levels so even if i tested it would be negative. i need hel and need to know what to do?? my doctor said it is all in my head and that depo can imitate pregnancy. but even before it i felt pregnant!
Reply

Loading...

hey well my 12weeks are almost over with and i was wondering how long do i have to wait to become pregnant and have a healthy strong baby
Reply

Loading...

i had the depo shot in september of 2008. after that shot i suffered from terrible headaches i was achy all the time and felt horrible. i decided not to take the second shot because my husband i are trying for a baby. in january i had my first period since the depo shot and i lasted about a week and a half and had some spotting for a few days after. i did not hae another period or spotting until the middle of may. that lasted me about a month. i have been off now for about a week and a half. now im wondering if this period cycle since i was bleeding for so long and not to mention it was a heavy flow if i should be bak to normal? do you think i should be able to get pregnant now? the doctor is not giving me an answer, she just tells me to get another depo shot that i apparently dont want. PLEASE RESPOND. WE REALLY NEED TO KNOW.
Reply

Loading...

I recently had a baby 5 months ago and was on the patch. Since I am exclusively breastfeeding, a side effect of the patch was that it could dry up your milk production, and in my case, it did start too. I got back on the shot, since that seemed to work after I had my daughter. After I stopped taking the shot, I immediately became pregnant with my son. It was kinda a shocker since I missed the shot and wasn't planning on getting pregnant. But, hey, I got a beautiful son out of the bargain, so it was ok with me. But as to how long it can take, I think it just depends on the persons body. I was on it for 2 years, and immediately got pregnant, but I know people who have been try for months without any results. Its just a matter of waiting and when it is the right time it will happen.
Reply

Loading...

I had my first shot on the 6th day after my periods had started. Then, I had un protected sex five days after this... Now im having pregnancy symptoms like frequent urination and abdominal cramping like i had with my first baby. I'm worried because i heard depo should be administered within first 5 days of the menstrual cycle.. Can any one give opinion regarding this?
Reply

Loading...

i was 2 weeks late on getting the depo shot and i had sex three days before i went to go get it the doctor didnt wanna give me it she made me wait two weeks then i tested it was negative, now its been almost three months since then im due for another shot next week and i been feeling flutters blurry vision, fatigue, cramping head aches, bloating eating alot can i possibly be pregnant?
Reply

Loading...

Hi I got my first depo shot when I was 16 which was about 2 months ago and now im 17 and the last time I had intercourse was probably about two months ago and it was unprotected I been eating alot and especially at night I gain weight I been tired alot my breast had grown up another size nd I have new stretch marks but havent had my period I took a pregnancy test but it came out negative and I had my period yesterday but then it went away today and I really need some help idk if I could be pregnant cuz I bought the pregnancy test at a corner store for a $1.50 .. Can I be prego or not I need answers !!
Reply

Loading...

im on the depo provera, i got my last shot on february 1 and three days after  i went to the doctor and got medication for sinus and flu. one of the medication is an antibiotic called amoxicillian trihydrate. I was wondering if the antibiotic would affect my birth control?? I also had sex with out a condom a week and 2 days after finishing my meds... at the current moment im feeling abdominal discomfort and cramps like i would get from my period but im not bleeding...

 

Could i be pregnant or is it just side effects from the depo shot??

 

please help!!!!!!!!

Reply

Loading...

Hi I keep peeing a lot had two depo shots now states off bleeding every day but eve since I had my second one it’s stopped but I keep peeing ? Is that normal
Reply

Loading...

No your not
Reply

Loading...